Implementing the wild bootstrap using a two-point distribution

Davidson, J and Monticini, A and Peel, D (2007) Implementing the wild bootstrap using a two-point distribution. Economics Letters, 93 (3). pp. 309-315. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
45027
Deposited By:
Deposited On:
11 Jul 2011 18:25
Refereed?:
No
Published?:
Published
Last Modified:
22 Jul 2020 10:54